American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D09) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Benjamin D. Sokolowsky, Amy G. VanHooft, Rachel M. Volkert and Clifford A. Reiter. An infinite family of perfect parallelepipeds. Math. Comp. 83 (2014) 2441-2454. MR 3223340.
Abstract, references, and article information   
View Article: PDF

[2] Florian Luca and Filip Najman. Errata to ``On the largest prime factor of $x^2-1$''. Math. Comp. 83 (2014) 337-337.
Abstract, references, and article information   
View Article: PDF

[3] Keith Matthews. Thue's theorem and the diophantine equation $x^2-Dy^2=\pm N$. Math. Comp. 71 (2002) 1281-1286. MR 1898757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. G. Walsh. On two classes of simultaneous Pell equations with no solutions. Math. Comp. 68 (1999) 385-388. MR 1622101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kiran S. Kedlaya. Solving constrained Pell equations. Math. Comp. 67 (1998) 833-842. MR 1443123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. S. Anglin. Simultaneous Pell equations. Math. Comp. 65 (1996) 355-359. MR 1325861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stan Wagon. Quintuples with square triplets . Math. Comp. 64 (1995) 1755-1756. MR 1308462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kenneth Hardy, Joseph B. Muskat and Kenneth S. Williams. A deterministic algorithm for solving $n=fu\sp 2+gv\sp 2$ in coprime integers $u$ and $v$ . Math. Comp. 55 (1990) 327-343. MR 1023762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Lagrange and J. Leech. Two triads of squares . Math. Comp. 46 (1986) 751-758. MR 829644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard H. Hudson. Products and sums of powers of binomial coefficients mod $p$ and solutions of certain quaternary Diophantine systems . Math. Comp. 43 (1984) 603-613. MR 758208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia